# SDR SWAA050737

- Difficulty date: March 10, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 58,682 hours, 46,051 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654491030
- Part serial: TSC3079
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UNSAFE GEAR INDICATION UPON MLG RETRACTION.  RECYCLED GEAR HANDLE.  NORMAL RETRACT INDICATION.  REMOVED AND REPLACED RT MLG ACTUATOR & UPLOCK ACTUATOR PER MM.
